Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 24, NWS Wichita, KS

October 17, 20078 counties in Kansas

NWS Wichita, KS issued this wind advisory at Oct 17, 2007, 3:12 PM CDT for 8 counties in Kansas. It took effect at Oct 18, 2007, 10:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2007, 3:12 PM CDT (20:12 UTC)
In effect from
Oct 18, 2007, 10:00 AM CDT
Expired
Oct 18, 2007, 5:17 PM CDT
In force
7 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
500 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 172012
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
312 PM CDT WED OCT 17 2007

...VERY WINDY CONDITIONS WILL AFFECT CENTRAL KANSAS ON THURSDAY...

.SURFACE LOW PRESSURE WILL DEEPEN RAPIDLY NORTH OF KANSAS ON
THURSDAY. THIS WILL TIGHTEN THE PRESSURE GRADIENT UP ACROSS
CENTRAL KANSAS...WITH VERY STRONG WEST AND NORTHWEST WINDS
DEVELOPING ACROSS THE REGION.

KSZ032-033-047-048-050-051-067-082-180415-
/O.NEW.KICT.WI.Y.0024.071018T1500Z-071018T2300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN
312 PM CDT WED OCT 17 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY. 

VERY STRONG WEST AND NORTHWEST WINDS WILL MATERIALIZE ACROSS
CENTRAL KANSAS ON THURSDAY. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH
ARE LIKELY WITH GUSTS AROUND 45 MPH POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JAKUB
4 follow-up statements
000 
WWUS73 KICT 180250
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT WED OCT 17 2007

...STRONG WEST TO NORTHWEST WINDS TO WHIP ACROSS MOST OF CENTRAL
KANSAS ON THURSDAY...

.STRONG LOW PRESSURE WILL STRENGTHEN FURTHER AS IT MOVES NORTHEAST
FROM SOUTHWEST KANSAS TO SOUTHERN IOWA. AS A RESULT...WEST TO
NORTHWEST WINDS ARE FORECAST TO INCREASE CONSIDERABLY LATE THURSDAY
MORNING.

KSZ032-033-047-048-050-051-067-082-181100-
/O.CON.KICT.WI.Y.0024.071018T1500Z-071018T2300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN
950 PM CDT WED OCT 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY.

VERY STRONG WEST TO NORTHWEST WINDS WILL MATERIALIZE ACROSS CENTRAL
KANSAS ON THURSDAY. SUSTAINED SPEEDS OF 25 TO 35 MPH ARE LIKELY
WITH GUSTS AROUND 45 MPH POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

ES
000 
WWUS73 KICT 180800
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT THU OCT 18 2007

KSZ032-033-047-048-050-051-067-082-181600-
/O.CON.KICT.WI.Y.0024.071018T1500Z-071018T2300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN
300 AM CDT THU OCT 18 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CDT THIS EVENING. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THIS
MORNING AND WILL CONTINUE THROUGHOUT THE AFTERNOON HOURS. SOME
GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS73 KICT 181536
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1036 AM CDT THU OCT 18 2007

KSZ032-033-047-048-050-051-067-082-182300-
/O.CON.KICT.WI.Y.0024.000000T0000Z-071018T2300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN
1036 AM CDT THU OCT 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE
THIS MORNING AND WILL CONTINUE THROUGHOUT THE AFTERNOON HOURS.
SOME GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

HOWERTON
000 
WWUS73 KICT 182217
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
517 PM CDT THU OCT 18 2007

...NORTHWEST WINDS DIMINISHING ACROSS CENTRAL AND SOUTH-CENTRAL
KANSAS...

KSZ032-033-047-048-050-051-067-082-182330-
/O.CAN.KICT.WI.Y.0024.000000T0000Z-071018T2300Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN
517 PM CDT THU OCT 18 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS HAVE DIMINISHED TO 15 TO 25 MPH ACROSS AREAS FOR
WHICH THE WIND ADVISORY HAD BEEN ISSUED. THEREFORE...THE WIND
ADVISORY HAS BEEN CANCELLED FOR CENTRAL AS WELL AS FOR RENO AND
KINGMAN COUNTIES OF SOUTH-CENTRAL KANSAS.

$$

ES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Oct 17, 3:05 PM CDT, 7 minutes earlier.

Area forecast discussion, Oct 17, 3:05 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT WED OCT 17 2007

.DISCUSSION...
MAIN FORECAST CONCERNS WILL DEAL WITH AFTERNOON/EVENING
THUNDERSTORMS AND STRENGTH OF SURFACE WINDS FOR THURSDAY.

TONIGHT
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MARCH EAST
ACROSS THE AREA...WITH A FEW EMBEDDED STRONG THUNDERSTORMS POSSIBLE.
THE MAIN CONCERN HAS NOW SHIFTED TO THE DRYLINE WHERE ADDITIONAL
THUNDERSTORMS ARE DEVELOPING RAPIDLY...AS FULL SUNSHINE HAS
RECHARGED THE ATMOSPHERE IN THIS AREA. AMPLE SHEAR/INSTABILITY
JUST AHEAD OF THE DRYLINE WILL ALLOW STORMS TO REACH SEVERE
LIMITS. THE STRONG/SEVERE WEATHER ACTIVITY FROM THE DRYLINE WILL
RACE EASTWARD AND AFFECT MAINLY CENTRAL/SOUTH CENTRAL
KANSAS. THIS ACTIVITY COULD WEAKEN ONCE IT REACHES EASTERN KANSAS
AS IT ENCOUNTERS THE WORKED OVER REGION. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN RISK...HOWEVER A TORNADO OR TWO CANNOT BE
RULED OUT GIVEN MODEST LOW LEVEL HELICITY AND 0-3KM CAPE VALUES.

THU-SAT
COLDER AIR ADVECTION REGIME WILL RACE SOUTHWARD ACROSS THE REGION ON
THURSDAY WITH INCREASING MID-LEVEL CLOUDINESS AIDING IN THE COOLING
EFFECTS. RESIDUAL MID-LEVEL MOISTURE AND ASSOCIATED VERTICAL MOTION
NEAR 700MB TROUGH AXIS PIVOTING THROUGH LOOKS TO SPARK OFF SOME RAIN
SHOWER ACTIVITY WHICH WILL SPREAD SOUTHWARD ACROSS KANSAS. THE SETUP
FOR VERY WINDY CONDITIONS WILL BE IN PLACE ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS...HOWEVER FAVORED DEEP MIXING WILL BE PREDICATED ON
CLOUDINESS/PRECIP. THERE IS ENOUGH CONFIDENCE TO ISSUE A WIND
ADVISORY FOR PORTIONS OF CENTRAL KANSAS AT THIS JUNCTURE...AND WILL
LET NEXT SHIFT RE-EVALUATE FOR ANY POSSIBLE CHANGES. OTHERWISE...A
NICE WARMING TREND WILL BE IN STORE ACROSS KANSAS FOR FRI/SAT. SOUTH
WINDS WILL BECOME RATHER STOUT AGAIN FOR SATURDAY AFTERNOON AS
SURFACE TROUGH AXIS DEEPENS AHEAD OF NEXT APPROACHING WAVE.

EXTENDED: SUN-WED
TIMING OF NEXT COLD FRONT IS STILL UNCERTAIN BUT MOST LIKELY TIME
FRAME WOULD BE SOMETIME ON SUNDAY AT THIS JUNCTURE. PRECIP CHANCES
FOR SUNDAY NIGHT AND MONDAY LOOK REASONABLE WITH FRONTAL BOUNDARY IN
THE VICINITY...HOWEVER THE PRECIP COULD BE REMOVED FOR MONDAY IF
FRONTAL BOUNDARY SPEEDS UP SIMILAR TO THE LATEST GFS SOLUTION.
OTHERWISE...WE SHOULD SEE COOLER BELOW NORMAL TEMPERATURES FOR EARLY
NEXT WEEK AS COOLER AIR FILTERS SOUTHWARD ACROSS THE CENTRAL PLAINS.

JAKUB

.AVIATION...
THREAT OF STORMS WILL CONTINUE ACROSS THE AREA INTO THE EARLY
EVENING. THE MAIN THREAT WILL BE FOR SLN/ICT/CNU....WITH DRYLINE
ENDING THUNDERSTORM THREAT EARLY AT HUT/RSL AFTER 6PM. GUSTY SURFACE
WINDS AND VFR CONDITIONS ARE EXPECTED WITH DRYSLOT
OVERNIGHT...HOWEVER STRATOCUMULUS SHOULD MOVE BACK INTO NORTHERN
SECTIONS JUST BEFORE DAYBREAK AT RSL/SLN AND INTO HUT/ICT AFTER
DAYBREAK. SOME RAIN SHOWERS ARE POSSIBLE TOMORROW MORNING GIVEN
DYNAMICS. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    53  65  45  72 /  40  30  10   0
HUTCHINSON      52  62  44  73 /  30  40  10   0
NEWTON          53  62  45  72 /  50  40  10   0
ELDORADO        55  64  46  71 /  50  40  10   0
WINFIELD-KWLD   55  67  46  73 /  30  20  10   0
RUSSELL         49  62  42  74 /  30  40  10   0
GREAT BEND      50  63  42  74 /  20  40  10   0
SALINA          52  60  44  73 /  50  40  10   0
MCPHERSON       52  61  44  73 /  40  40  10   0
COFFEYVILLE     57  70  48  71 /  70  20  10   0
CHANUTE         57  67  47  69 /  80  20  10   0
IOLA            57  66  47  69 /  80  20  10   0
PARSONS-KPPF    57  69  48  70 /  70  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 6 PM CDT THURSDAY FOR KSZ032-033-047-
048-050-051-067-082.

&&
Hazardous weather outlook, Oct 17, 5:01 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
501 AM CDT WED OCT 17 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-181115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
501 AM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INTO
THIS EVENING...AS A STRENGTHENING STORM SYSTEM MOVES ACROSS THE
KANSAS REGION. A FEW OF THE STORMS THIS MORNING INTO EARLY THIS
AFTERNOON MAY PRODUCE HAIL UP TO NICKEL SIZE.

LATE THIS AFTERNOON AND EVENING...SUPERCELL THUNDERSTORMS MAY
DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. IF THESE STORMS ARE ABLE TO
DEVELOP...THEY WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE
HIGHEST THREAT AREA FOR TORNADOES IS ACROSS SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH
MAY AFFECT CENTRAL KANSAS THURSDAY. A WIND ADVISORY MAY BE
REQUIRED.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Oct 17, 1:35 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
135 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             ERIE                    37.57N 95.24W
10/17/2007  E0.88 INCH       NEOSHO             KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 1:42 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
142 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND GST     2 NNE ST. PAUL          37.55N 95.16W
10/17/2007  E55 MPH          NEOSHO             KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 1:43 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
143 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND GST     1 N STARK               37.68N 95.14W
10/17/2007  E60 MPH          NEOSHO             KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 1:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
148 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND GST     CHAUTAUQUA              37.02N 96.18W
10/17/2007  E0 MPH           CHAUTAUQUA         KS   LAW ENFORCEMENT

            TREES UPROOTED...DAMAGE TO A BARN ROOF AND A CAR PORT
            BLOWN DOWN.

&&

ELDER
Local storm report, Oct 17, 1:51 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     2 S NEODESHA            37.39N 95.68W
10/17/2007  U0 MPH           WILSON             KS   EMERGENCY MNGR

            TREES BLOWN DOWN

&&

ELDER
Local storm report, Oct 17, 1:59 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
159 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     2 S NEODESHA            37.39N 95.68W
10/17/2007  U0.00 MPH        WILSON             KS   EMERGENCY MNGR

            TREES BLOWN DOWN

&&

ELDER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 12:15 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery43 min
Oct 17, 12:33 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson42 min
Oct 17, 1:13 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho, Wilson38 min
Oct 17, 4:01 PM CDTSevere Thunderstorm WarningICTKingman39 min
Oct 17, 4:10 PM CDTSevere Thunderstorm WarningICTHarper, Kingman36 min
Oct 17, 4:19 PM CDTSevere Thunderstorm WarningICTHarper, Sumner56 min
Oct 17, 4:48 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner57 min
Oct 17, 4:58 PM CDTSevere Thunderstorm WarningICTCowley, Sumner62 min
Oct 17, 5:20 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick55 min
Oct 17, 6:43 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery62 min

Nearby

Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.